advertisement
Question
Posted by: M | 2005/12/09

Any advice please.

I have been on the Nur-isterate injection, I only had 2 injections and then left it 5 months ago, I've been struggling to concieve is there any advice on how to increase the chances of getting pregnant, anything to do or take?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear M

It is important to realise that following even one dosage of injectable progerstrone contraception such as nuristerate, that your fertility can be impaired for a prolonged time. In some cases this may extend upto 18 months.
However, should you want to "speed up" the chances of conception, I would suggest a low dose of ovulation induction with a drug such as CLOMID - which may then increase the number of follicles or eggs and hence increase your chances of falling pregnant.
Please note that such drugs need to be prescribed by a practitioner and needs to be used at a specific point in your menstrual cycle.
Also, it is important to note that the definition of infertility is the "inability to conceive after one year of unprotected intercourse or after one year of stopping contraception"- and therefore it is too early to determine whether you have a fertility problem or not .

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement